MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM ST,30+4L NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM ST,30+4L NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3516
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dr has unfortunately had to perform several revisions with this patient.The only one i was able to pull up records for was the most previous revision done in (b)(6) 2020.This patient suffers from ehlers danlos syndrome.Dr had an srom stem and 22mm head in, with a competitor acetabular component.The patient was feeling some impinging of their hip, so dr (b)(6) opted to change out the competitor liner, as well as the srom stem and head.A 16 x 11 x 150 30+4 stem was removed and a 16 x 11 x 150 36 +6 was implanted.The srom sleeve was left alone.A trial reduction was performed with a 36mm +0 head and found to be stable.Dr believed the additional offset helped with the patients impinging on their acetabular component.The real 36mm +0 ceramic head was opened and implanted.The closing process began.Doi: (b)(6) 2020.Dor: (b)(6) 2021; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11201609
Report Number1818910-2021-01521
Device Sequence Number2947203
Product Code LWJ
UDI-Device Identifier10603295178194
UDI-Public10603295178194
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number56-3516
Device Catalogue Number563516
Device Lot Number9054622
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S-ROM*HEAD FEMORAL COCR 22+0; SROM*STM ST,30+4L NK,16X11X150; STRYKER; STRYKER; UNK HIP FEMORAL SLEEVE SROM; S-ROM*HEAD FEMORAL COCR 22+0; SROM*STM ST, 30+4L NK,16 X 11 X 150; STRYKER; STRYKER; UNK HIP FEMORAL SLEEVE SROM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR